# SDR IXXA01000052

- Difficulty date: February 12, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 56489332
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER AN UNEVENTFUL LANDING AND DURING POST FLIGHT INSPECTION AT WRI.  MAINTENANCE FOUND THE RIGHT MAIN LANDING GEAR LOWER FLYING DOOR MISSING FROM THE GEAR.  NO OTHER DAMAGE TO THE AIRCRAFT WAS NOTED.
